# SDR USAA000896

- Difficulty date: July 3, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N354US
- Make and model: Boeing 737301
- Aircraft serial: 23557
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 37,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .250 INCH, FORWARD SIDE FRAME 907, BELOW STRINGER 1.  REPLACED TIE CLIP PER BOEING DWG 69-47869.  (M)
